# SDR ABXA050351

- Difficulty date: October 20, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN, STA 680, RIGHT BUTT LINE 26, LOWER SIDE OF FLOORBEAM CORRODED.  REMOVED CORROSION IAW DC8 SRM 51-1-8, ORIGINAL MATERIAL THICKNESS 0.178", REMAINING THICKNESS 0.107" AND OUT OF LIMITS IAW DC8 SRM 53-2-0. VERIFIED REPAIR AINGLE AS AND10134-1407 PO NR 1122486.  FABRICATED, LOCATED, AND DRILLED REPAIR PARTS IAW ABX DWG K04881.  PRECOATED ALL BARE METAL IAW LWR NR 200302015, AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-20D AND ABX DWG K04881.
